# SDR DXTA2025060603759

- Difficulty date: June 3, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800140
- Aircraft time: 15,333 hours, 10,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTS CONNECTED TO THEIR RESPECTIVE EMERGENCY LIGHTING BATTERY PACK FAILED TO OPERATE AFTER TWO 30 MINUTE CHARGING SESSIONS. THE TWO LOWER SIDES OF MAIN CABIN DOOR FRAME, ONE ABOVE EMERGENCY EXIT, ONE ON BULKHEAD BEHIND SEAT 9. CORRECTIVE ACTION: REMOVED AND REPLACED ALL EMERGENCY BATTERY PACKS IA W CE680 AMM 33-50-10. PERFORMED RECHARGE PROCEDURE AND OPS CHECK. OPS CHECK GOOD EXCEPT FOR OUTSIDE FWD OVERWING EMER LIGHT NOT ILLUMINATING. SEE DISCREPANCY 6.
